# SDR 0201379619

- Difficulty date: April 30, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N619NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47518
- Aircraft time: 61,695 hours, 60,657 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PRIOR TO EITHER LANDING GEAR EXTENSION OR FLAP EXTENSION DURING APPROACH INTO DTW, THE RT HYDRAULIC SYSTEM FAILED.  QUANTITY DROPPED TO BELOW 3 QTS AND PRESSURE WENT TO ZERO.  COMPLIED WITH COM AND EXTENDED GEAR PER LEFT SYSTEM PROCEDURE.  GEAR EXTENDED NORMALLY AND INDICATED ALL 3 GREEN WITH DOORS CLOSED.  LANDING WAS UNEVENTFUL AT DTW.  CREW DECLARED AN EMERGENCY PRIOR TO LANDING.  MAINTENANCE FOUND A FITTING ON THE RIGHT SIDE PRESSURE FOR GEAR UPLOCK LEAKING.  TIGHTENED FITTING.  LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
